MathSciNet Relay Station
MathSciNet bibliographic data
MR1806740 (2001m:54041) 54H20 (37B20 54H15)
Ellis, David B.; Ellis, Robert; Nerurkar, Mahesh The topological dynamics of semigroup actions. Trans. Amer. Math. Soc. 353 (2001), no. 4, 1279–1320 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement